Journal of Inequalities and Applications
Volume 2005 (2005), Issue 1, Pages 67-80
The extension of Montgomery identity via Fink identity with applications
1Department of Applied Mathematics, Faculty of Electrical Engineering and Computing, University of Zagreb, Unska 3, Zagreb 10000, Croatia
2Department of Mathematics, Faculty of Textile Technology, University of Zagreb, Pierottijeva 6, Zagreb 10000, Croatia
3Mathematics Department, Faculty of Food Technology and Biotechnology, University of Zagreb, Pierottijeva 6, Zagreb 10000, Croatia
Received 30 January 2004
Copyright © 2005 A. Aglić Aljinović et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
AbstractThe new extension of the weighted Montgomery identity is given by using Fink identity and is used to obtain some Ostrowski-type inequalities and estimations of the difference of two integral means.